# SDR 08FDEA01784

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 77,557 hours, 13,324 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA75311
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK INTERIOR FUSELAGE AT LEFT STA 535 FRAME, UPPER SUPPORT YOKE FOUND DAMAGED. MAIN DECK INTERIOR FUSELAGE AT LEFT HAND STA 535, UPPER SUPPORT YOKE, DAMAGED   FRAME   REPAIRED AS PER FEDEX DRAWING SRZ-53-503. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-  100.
